# SDR FDKA200707348

- Difficulty date: July 25, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 16,529 hours, 14,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6155 MCO (0624 PHX LCL).  TWO EMERGENCY FLOOR LIGHT STRIPS INOP.  MX RESET EMERGENCY LIGHT SYSTEM, OPS CHECK GOOD.
